# SDR SWAA2024100733777

- Difficulty date: September 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL AREA; 1 EA ANGLE OF THE INTERCOSTAL HAS A CRACK INDICATION AT BS 500H APPROX RBL-26 (BELOW O/B SIDE OF THE TRANSITION PANEL). MARKED<[01] RECEIVED NEW PART PN: 143A7502-158 PO: 1099898.1 INSTALLED NEW CLIP IAW B737-800 SRM 51-40-02;[02] VERIFIED RECEIVED NEW PART PN: 143A7502-158 PO: 1099898.1 INSTALLED NEW CLIP IAW B737-800 SRM 51-40-02;[03] VERIFIED RECEIVED NEW PART PN: 143A7502-158 PO: 1099898.1 INSTALLED NEW CLIP IAW B737-800 SRM 51-40-02
